# SDR KCSA101163

- Difficulty date: October 26, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Aircraft time: 80,465 hours, 17,266 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO DOOR AT STA 1900 FWD ACTUATOR FITTING SUPPORT ANGLE CRACKED 3 INCHES.
